MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN, 3.2MM X 140MM, STERILE 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. BONE PIN, 3.2MM X 140MM, STERILE 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 213527
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
3.2 x 140 pin broke in half when dr.Was removing the pin.Case type: tka.Update: pin was being removed from femur when it broke.It was in the femoral array stabilizer.Both halves of bone pin removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: 3.2 x 140 pin broke in half when dr.Was removing the pin.Case type: tka.Product inspection: product inspection could not be performed as the product was not available for evaluation.Product history : review product history review did not reveal any results and product was not returned.Complaint history: review a review of complaints in catsweb and trackwise related to p/n 213527, lot number 48940618 shows 00 additional complaints related to the failure in this investigation n.Conclusion: the event could not be confirmed as the product was not returned for inspection.Nc/capa history review: corrective action/prev entive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : device not returned.

Brand Name
BONE PIN, 3.2MM X 140MM, STERILE 2 PACK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9260623
Report Number3005985723-2019-00789
Device Sequence Number19765731
Product Code OLO
UDI-Device Identifier07613327412376
UDI-Public07613327412376
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number213527
Device Catalogue Number213527
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;